# SDR 39906

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: General aviation
- Aircraft: N2741L
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449116
- Aircraft time: 1,040 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Part time: 1,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN CABIN CAUSED US TO REMOVE SIDEWALLS TO TRACE LINES.  FOUND BOTH CROSSOVER LINES AND SCUPPERS WET WITH FUEL.  COULD NOT GET LINES TO STOP LEAKING BY TORQUING.  DEFUELED AND DISASSEMBLED ALL FITTINGS ASSOCIATED.  CLEANED AND INSPECTED AND FOUND ALL TO BE OK.  NO CRACKS OR DEFORMITIES WERE NOTED.  RE-ASSEMBLED WITH CONICAL SEALS AT ALL JOINTS.  RE-FUELED AND NO FURTHER LEAKING WAS NOTED.
